Meloxicam muscle relaxer

Common Questions and Answers about Meloxicam muscle relaxer

mobic

some times when you are on a muscle relaxer for a long period of time it can cause twitting.
I have had chronic rhomboid muscle pain on the right side for 10 years, and have seen numerous MD's(MRI with no significant problem found), Chiropractors (Adjustments & pressure point message), Physical Therapists (waste of money) and a Neurologist that is currently performing acupuncture. I self medicate with Ibuprofen, and sleep on an ice pack every night.
He told me he was giving me a few perscriptions...one was a muscle relaxer (which I didn't have filled) and the other was for Meloxicam 25 mg. This is a medication for arthritis. Can anyone tell me why he would prescribe this instead of an antibiotic? I'm worried about the side effects which include upset stomach and stomach ulcers, and heart attack or stroke. I've had diahrea off and on for the last week and don't want to agrivate it with anything else.
Its really not a good idea to use one opiate to get off another.Can you try some motrin and a muscle relaxer there is one called zanaflex that found to work very well,what ever you desided to do its great you are getting off the percs we will be here to help.
I'm now receiving 180 per month along with 90 cyclobenzaprine (muscle relaxer) per month. I also receive 30 meloxicam per month for swelling and pain. Even with all these meds I'm still in pain. My knees, my hips, and my back. Some days I can't bend over to tie my shoes and if I bend over, I can't stand back up straight. I have gone back and forth to my VA doctors, but still no relief. I am so very tired of being in pain. I have been diagnosed with depression, I suffer from PTSD.
And if my back gets bad and really tight which it does fairly often right now cause I had spinal surgery 5 months ago two bone fusions and two screws but neway back to what u was sayin when it gets tight I also take baclofen which is a muscle relaxent and between those two I have no problems and I prefer baclofen over flexeril cause flexiril knocks me out and also skelaxin is also another good muscle relaxer to that my doc said tell ppl bout causeost docs will give u handful of samples of and i
I just started Mobic (meloxicam) a few days ago and they say I should work fast. Im taking one 7.5 tab a day for Piriformis syndrome which is a disorder that occurs when the sciatic nerve is compressed or otherwise irritated by the piriformis muscle. I really don't see any difference in my pain level at all, I had more help w ibphrofen, should I take that right now too? could I increase the dose till I talk to my doc on Monday or should I give it more time to work?
meloxicam, for a non-steriodal anti inflamatory, 10 mg fexmid, which is a muscle relaxer, 1 mg. klonopin for high anxiety, neurontin, for damage to the nerves in my feet from the burn, and 7.5 mg. Norco, for the total round about pain that I stay in! One of the biggest problems I have is, I take 3 different pills that all create a "Euphoric", effect. I will admit, these meds seem to help more for depression than depression meds do........ for a little while.
That also didn't help. I made an appointment a week later and they did a hip x ray and said it was normal, gave me a muscle relaxer and sent me home again. My doctor finally sent me for an MRI and on Nov 22 I was told there is a moderate central disc protrusion on l3-l4, large central disc protrusion on l4-l5 and central disc extrusion on l5-s1.
I'm just worried because I had such a horrible experience with citalopram, but i realize that is a much different drug. Also it seems to me if I can get relief from a muscle relaxer, it is more likely not to be a neurological problem. Does this seem reasonable?
I also have prescription pain medication and a muscle relaxer to use when the over the counter stuff doesn't work. Sometimes heat packs also help - at least for a little while. I don't know what the strength of the naproxen is that your doctor prescribed, but I know that the over the counter medication Aleve also contains naproxen - again I don't know at what strength though.
I'm now receiving 180 per month along with 90 cyclobenzaprine (muscle relaxer) per month. I also receive 30 meloxicam per month for swelling and pain. Even with all these meds I'm still in pain. My knees, my hips, and my back. Some days I can't bend over to tie my shoes and if I bend over, I can't stand back up straight. I have gone back and forth to my VA doctors, but still no relief. I am so very tired of being in pain. I have been diagnosed with depression, I suffer from PTSD.
clinic and this Doctor said that she thinks that it is the muscles in the back of my neck and prescribed me a muscle relaxer. I am not currently experiencing the extreme symptoms however the back of my neck is still swollen. My blood work came back good so who knows. I feel better about it not being cancer though just wish someone could give me a definite answer. Thanks for listening!
I know that's not much, but might take some away. How about a muscle relaxer? I know there are some safe ones. I know it is hard to be in really bad pain when you are fighting addiction. I have relapsed MORE than once over pain getting so bad I couldn't stand it. Hang in there, and find something you can take that's not habit forming, PLEASE!!!
I think the combo of the anti-inflamatory in the morning and the muscle relaxer at night is really helping. You have no idea what a relief that is after having these symptoms for 5 weeks straight. ;) I was really hoping to resume my boot camp fitness class 4 weeks after my hysterectomy. I'm hoping to get back within the next few weeks.
If i may make a few suggestions, first because you really do have legitimate pain, i would get rid of the soma and ask for a different muscle relaxer such as flexeril or baclofen, etc. Then i would possible ask him for a long term pain medication that you only take one or two a day. That may help more with the pain while keeping you from taking too much. You have to want to do this though and be of strong mind and stick to it.
I went to my primary care doc after this and he prescribed meloxicam and a muscle relaxer. He thought that it may have been some sort of muscle injury. The next 2 nights I was awoken by the feeling that my thigh was on fire... like a really strong BenGay had been applied when it hadn't. I called the doc and he ordered x-ray (showed mild arthritis) and MRI (some degeneration/bone spuring). He ordered physical therapy.
In feeling the need to add more information, I have also been on Diazepam (Valium) as a muscle relaxer, and Gabapentin (Neurontin) as a nerve block, and Meloxicam as an anti-inflammatory. Wisely I decided to go cold turkey on all 4 at the same time, probably not a good idea?
I have tried yoga, stretching exercises, pain medications, and muscle relaxants. The muscle relaxants and pain meds only help after i have the pain attacks but they usually make me groggy and disoriented. Motrin does not cause these side effects but can cause other systemic ones which i mentioned. The yoga and strengthening/stretching has not really yielded any results in terms of pain although it does have other health benefits.
I really feel like the muscle injection in the neck, the muscle relaxer and breathing intentionally carefully and continually and slowly through the bm (which was more normal and not loose at all) helped me not have that headache. I have also learned that you don't want to sit any longer than necessary on the toilet. Once I was finished, I got up immediately, walked slowly to my couch and sat, literally, waiting for the headache which never came. I was so happy and elated.
, which is a muscle relaxer. Also non-narcotic. I wish I could be of more help, unfortunately, it has only been a short time that I am seeking non-narcotic alternative medications, so I am not well versed. There is a young lady who frequents this forum "FLaddict". She would be a good person to speak with. She is very helpful and does a lot of research. Keep an eye out for her. Again, thank you. Hope you find the help you are looking for.
It is exactly like a red hot knife being plunged into my upper inner thigh. And yet, once it stops, there is no pain in the leg or muscle or anything. Also it feels not like a muscle pain, but only skin deep, despite the extremeness of the pain. Someone suggested to me that a pinched nerve can cause this- the nerve being pinched by tight clothing. So, I have, today, worn the loosest pants that I own and so far so good. I hope your thigh pain has ceased. and I hope this will end my thigh pain.
I can't tolerate Tramadol. The Gabapentin was very effective for me with a combo of Diclofenac and an effective muscle relaxer. I didn't do well on Cymbalta though. Anyhow, there are a lot of other options out there we could discuss. Perhaps the forum members could help give you some ideas to share with your doctor at your next appointment? Take care and I look forward to getting to know you.
Bookspans site doesn't help solve the issue ) will be to get a prescription for a muscle relaxer as I'm coming to belive that tight muscles( in particular the hamstrings ) are the primary cause of my pain.
It progressively got hurt. At night my side, then lower back started hurting. I thought maybe I pulled a muscle in my sleep. The pain in my chest would come and go and I knew what that was but I didn't think the pain in my mid/lower back on my left side was gas. However, if I sat up or walked around the pain pretty much went away. When I would lay down it hurt like hell. Finally this morning, I noticed I am now having the same pains on my right side of my back.
MedHelp Health Answers